# SDR CALA2025021302312

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 64,872 hours, 28,201 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 3645
- Condition: Failed
- Location: Zone 100
- Part time: 712,397 hours, 5,824 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLOWER FAULT WITH POPPED BLOWER  CB. FOUND AVIOUCS VENT BLOWER CB AD10 POPPED AND WOULD NOT RESET . POST FLIGHT REPORT SHOWED BLOWER FAN 20 HQ FAULT . FAN HAD BURNT ELECTRONICS SMELL.REPLACED BLOWER FAN 20HQ.  OPS AND LEAK CHECK GOOD. PARTS USED:  31-2126-9-9004,QTY :1  1421646,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1421646  SN OFF 3545 IPC REFERENCE # IPC 21-26-01-08  FAN, AVIONICS F  OFF 31-2126-9-9004 3645 ON 31-2126-9-9004 4373 REMOVED AND  REPLACED BLOWER FAN PER  AMM TASK 21-26-51-400-001-A. OPS AND LEAK CHECK GOOD.
